# SDR SIMA20130218007

- Difficulty date: February 18, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N680AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500820
- Aircraft time: 22,936 hours, 19,530 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Inoperative
- Location: Control Panel
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE EMERGENCY LIGHT SWITCH AT FLIGHT ATTENDANT PANEL NOT WORKING.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FLIGHT ATTENDANT PANEL IAW EMB145 AMM 25-27-09.  ALL OPERATIONAL CHECKS WERE GOOD IAW EMB145 AMM 33-50-00-700-801A, 33-25-00-700-801A, 33-21-00-700-801A, AND 21-60-00-700-801A.  THE AIRCRAFT WAS RETURNED TO SERVICE.
